MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24716
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.Cannulation of the superficial femoral artery by femoral sheath 6fr was performed.The 50% stenosed target lesion was located in the non-tortuous and moderately calcified interior tibial artery.After a using 0.018 v18 guidewire crossed the lesion, a 2.5x220x150 sterling balloon catheter was advanced for dilatation.However, after initial inflation at 4 atmospheres for 5 seconds, the balloon ruptured.The procedure was completed with another of same balloon with successful angioplasty done.There were no patient complications reported and patient status was stable.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16213846
Report Number2124215-2023-01376
Device Sequence Number19946918
Product Code LIT
UDI-Device Identifier08714729860075
UDI-Public08714729860075
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K141112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2024
Device Model Number24716
Device Catalogue Number24716
Device Lot Number0027669287
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2023
Initial Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight90 KG